# SDR FDEA202101130081

- Difficulty date: January 13, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1581 TO 1621 LEFT HAND X = 75.25 SEAT TRACK FOUND   CORRODED .  MAIN DECK AT LEFT HAND SEAT TRACK STATION 1581 TO STATION 1621 , X = 75.25 CORROSION  CORROSION REMOVED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1 . CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 1571 TO STATION 1631 , X = 75.25 AS PER SRM 53-00-52-2R   REPAIR 1 FIGURE 201 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
